| Model Number |
MMT-551LNAL |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/25/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that customer had to visit emergency room due to high blood glucose on july 26, 2020.Blood glucose level at the time of the incident was 526 mg/dl and other was 431 mg/dl and 185 mg/dl.Customer was treated with manual injection and insulin pen and hospitalization treatment was intravenous insulin infusion.The insulin pump will not be returned for analysis.